# SDR SWAA2024060397788

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 25,033 hours, 12,410 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT GATE; FWD ENTRY DOOR SLIDE FELL DOWN WHEN THE DOOR WAS OPENED. SLIDE DID NOT DEPLOY<[01] INSPECTED AND REPACKED FWD ENTRY DOOR SLIDE PER AMM 25-66-01 AND MT 725-61-06-FE;[02] CW
